# SDR IPXA2024081222135

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0849
- Aircraft time: 24,367 hours, 14,541 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

**EMERGENCY DECLARED**ECAM GREEN HYD RES LO , FLUID QTY INDICATION LOSS OF FLUID. COMPLIED WITH ECAM / ARCH PROCEDURES SERVICED  GREEN HYDRAULIC WITH 2 GALLONS REF AMM 12-12-29/0001
